# SDR JJBA20220823024

- Difficulty date: August 16, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED (6X) ON L/H SKIN AROUND SEVERAL FASTENERS BTW FR 77-80 BTW STR 3L-9L.	AFTER INVESTIGATION, 12 CRACKS FOUND WITH NDT INSPECTION. SKIN REPAIRED WITH 2 DOUBLES AND 8 BUSHING
